# SDR RAIA981024

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NTA44658
- Condition: Corroded
- Location: Fuselage
- Part time: 22,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FOUND CORROSION AT STRINGER 15 AT AFT END OF PEDESTAL.  MAINTENANCE REPAIRED STRINGER 15 IAW ATR42 SRM.  (M)
